# SDR 95ZZZX6789

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Part number: 65C370525
- Condition: Failed
- Location: Rudder
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, DISCOVERED THE RUDDER BEGAN TO FLUTTER WHEN THE SYSTEM WAS PRESSURIZED.  VISUAL INSPECTION REVEALED THE RUDDER POWER CONTROL UNIT (PCU) WAS LEAKING AND VERY HOT.  REPLACED THE RUDDER PCU.  POWER CONTROL UNIT WAS OVERHAULED BY AERO CONTROLS, INC., 6-28-95.  THIS IS THE SECOND FAILURE OF A PCU OVERHAULED BY AERO CONTROL, INC., WITHIN SIX  MONTHS.
